Pacific Journal of Mathematics

Extremal structure of star-shaped sets.

F. E. Tidmore

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 461-465.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982983

Mathematical Reviews number (MathSciNet)
MR0243311

Zentralblatt MATH identifier
0176.10703

Subjects
Primary: 46.01
Secondary: 52.00

Citation

Tidmore, F. E. Extremal structure of star-shaped sets. Pacific J. Math. 29 (1969), no. 2, 461--465. https://projecteuclid.org/euclid.pjm/1102982983


Export citation

References

  • [1] E. Asplund, A k-extremepoint is the limit of k-exposed points, Israel J. Math. 1 (1963), 161-162.
  • [2] D. W. Hall and G. L. Spencer II, Elementary topology,John Wiley and Sons, Inc., New York, 1955.
  • [3] V. L. Klee, Relative extreme points, Proceedings of the International Symposium on Linear Spaces, Pergamon Press, New York, 1961.
  • [4] F. A. Valentine, Convex sets, McGraw-Hill, New York, 1964.